# SDR RAIA201310200001

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 21,633 hours, 19,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
